Pelvic pain and bloating during ovulation, help?

Hormonal Suppression. If these symptoms are always happening during ovulation (mid-cycle), it may be worth considering hormonal control and the prevention of ovulation using oral contraceptive/birth control pills continuously (skipping periods and only using active pills). Bloating tends to occur from the release of Progesterone that occurs when you ovulate.

Related Questions

Pelvic pain during sex (Same partner for 2.5 yrs), chronic constipation, lower right ab pain with sudden movements/bm's. Severe Gas and bloating, too.

Go see ur Family Doc. You appear to have several more complicated issues than can be addressed in 400 characters. Chronic constipation is often aggravated by inadequate fiber, fluids & exercise. It can also lead to gas & bloating as well as abdominal pain. Dyspareunia or painful sex needs to be addressed by Family Doc or Gyn. Perhaps complication of surgery, sexually transmitted infection, endometriosis or adhesions. Read more...

Removed an endometrioma 2 month ago. I now started having pelvic pain with bloating on the washout week of pill. Worried about reccurance. Is this ok?

Complex. The fact that you've had an endometrioma means, of course, that you have endometriosis, a complex pain syndrome of the pelvic organs. I'm sorry you're going through this. It's normal to have bloating on washout week, but not, necessarily, pain. It's possible that scar tissue and not another cyst is cause of pain. Make appt with doctor to have a discussion and exam about treatment options. Read more...
Possible. Endometriomas can recur, with much higher rates of recurrence if they are drained versus resected entirely. It would be appropriate to repeat an ultrasound at some point in the future, though two months after surgery is a little early still. Talk to your doc at followup they will be able to evaluate further. Read more...

I have pelvic pain, spotting between periods and bloating could it be cysts in ovaries?

Possible. This is one of many possibilities. You need to see your primary care provider or GYN for an exam and testing to know for sure. Pain is your body's way of telling you that something is the matter. Listen and get seen soon. Best of wishes. Read more...
Yes. Yes...sometimes your Gynecologist may recommend that you take Birth Control Pills for a while..see him/her There is treatment!!!!! Hope this helps DrZ. Read more...
Stop guessing. Use Speculum not speculation. Go to a Gyn doctor for a checkup. They will do a pelvic pap STD checkup. Blood tests. The Doctor will visualize the area. They may order a transvaginal Ultrasound or additional tests to find out why you are having these symptoms. Read more...
? PCOS. Irregular periods and signs of excess male hormones (hair growth, acne) are the most common symptoms of polycystic ovary disease, but pelvic pain and bloating are not uncommon. You may also be a person who forms cysts in the ovaries without the formal diagnosis of PCOS. Best to have evaluation with your gynecologist or primary care provider. Oral contraceptive pills can often help these symptoms. Read more...
More than 1 reason. when ovarian cysts pop, it may cause pelvic pain between periods. However, I would advise seeing an OB/GYN to make sure you are up to date with your pap/pelvic and evaluation for uterine fibroids or endometriosis. Read more...
Maybe. Or PID? An ovarian cyst might cause these symptoms, but there are several other possibilities. If you are sexually active and at risk for STD (new or multiple partners, or your partner having sex with others), chlamydia or gonorrhea are possibilities, perhaps causing pelvic inflammatory disease (PID). Whatever the cause, this should be evaluated without delay. See your doctor ASAP. Read more...

I have daily pelvic pain and some bloating and nausea. My ovaries don't have any cysts. What could be causing this?

Abdominal pain. Bloating usually a symptom of Colon and intestine than from the ovarian pathology. You may have irritable bowel, celiac disease something like that. . Have yourself evaluated by gastroenterologist. Read more...

Severe bloating and pelvic pain only at night after taking clomid (clomiphene). could clomid (clomiphene) cause this. Its been two weeks since I have stopped taking it?

Clomid (clomiphene) symptoms. Clomid (clomiphene) hyperstimulates the ovarian follicles and can cause bloating. If the ovaries are significantly enlarged as a result, then pelvic pain will continue. A GYN MD needs to examine the ovaries to be certain that they are not excessively enlarged. Read more...

I have been having pelvic pain, pressure in my vagina, constant stomach bloating. What could this be?

Could be... These symptoms could be related to many things. The most common reasons: infection, endometriosis, fibromas, large ovarian cysts. However, one very important reason that you should check for before any of the ones listed is pregnancy. Get a test and follow up with a gynecologist as soon as possible. Read more...